ua    ru    en   
Sergiy Maksymenko

New papers

Other papers

Book

Preprints

Dissertations

Other papers

  1. with Anna Kravchenko, Automorphisms of Kronrod-Reeb graphs of Morse functions on 2-sphere
    Proceedings of the International Geometry Center, vol. 11, no. 4 (2018) 72-79
    arXiv:1903.09721 | pdf | doi: 10.15673/tmgc.v11i4.1306

  2. with Alexandra Antoniouk, Contractibility of manifolds by means of stochastic flows
    Topological Methods of Nonlinear Analysis, vol. 52, no. 2 (2018) 599-611
    arXiv:1111.0070 | arXiv:1111.0070 | article page in journal | doi: 10.12775/TMNA.2018.022 | sjr: Q2 | scopus

  3. Symplectomorphisms of surfaces preserving a smooth function, I
    Topology and its Applications, vol. 235, (2018) 275-289
    arXiv:1701.03509 | pdf | article page in journal | doi: 10.1016/j.topol.2017.11.040 | sjr: Q2 | scopus

  4. with Eugene Polulyakh, Characterization of striped surfaces
    Proceedings of the International Geometry Center, vol. 10, no. 2 (2017) 22-38
    arXiv:1710.05959 | pdf | doi: 10.15673/tmgc.v10i2.651

  5. with Eugene Polulyakh, Yuliya Soroka, Homeotopy groups of one-dimensional foliations on surfaces
    Proceedings of the International Geometry Center, vol. 10, no. 1 (2017) 22-46
    arXiv:1708.00216 | pdf | article page in journal | doi: 10.15673/tmgc.v1i10.548

  6. with Eugene Polulyakh, One-dimensional foliations on topological manifolds
    Proceedings of the International Geometry Center, vol. 9, no. 2 (2016) 1-23
    arXiv:1610.00615 | pdf | article page in journal | All volume | doi: 10.15673/tmgc.v9i2.277

  7. with Eugene Polulyakh, Foliations with all non-closed leaves on non-compact surfaces
    Methods of Functional Analysis and Topology, vol. 22, no. 3 (2016) 266-282
    arXiv:1606.00045 | pdf | article page in journal

  8. with Oksana Marunkevych, Topological stability of continuous functions with respect to averagings
    Ukrainian Mathematical Journal, vol. 68, no. 5 (2016) 625-633
    arXiv:1509.06064 | article page in journal | ukrainian version | doi: 10.1007/s11253-016-1252-z | sjr: Q3 | scopus

  9. with Oksana Marunkevych, Topological stability of continuous functions with respect to averaging by measures with locally constant densities
    Proceedings of Intsitute of Mathematics of Ukrainian NAS, vol. 12, no. 6 (2015) 146-163
    arXiv:1601.00151 | article page in journal

  10. with Eugene Polulyakh, Foliations with non-compact leaves on surfaces
    Proceedings of the International Geometry Center, vol. 8, no. 3-4 (2015) 17-30
    arXiv:1512.07809 | article page in journal

  11. with Karsten Keller and Inga Stolz, Entropy determination based on the ordinal structure of a dynamical system
    Discrete and Continuous Dynamical Systems - Series B (DCDS-B), vol. 20, no. 10 (2015) 3507-3524
    arXiv:1502.01309 | doi: 10.3934/dcdsb.2015.20.3507 | sjr: Q1 | scopus

  12. with Bogdan Feshchenko, Orbits of smooth functions on 2-torus and their homotopy types
    Matematychni Studii, vol. 44, no. 1 (2015) 67-83
    arXiv:1409.0502 | article page in journal | doi: 10.15330/ms.44.1.67-83

  13. with Bogdan Feshchenko, Smooth functions on 2-torus whose Kronrod-Reeb graph contains a cycle
    Methods Funct. Anal. Topology, vol. 21, no. 1 (2015) 22-40
    article page in journal | arXiv:1411.6863

  14. with Bogdan Feshchenko, Homotopy properties of spaces of smooth functions on 2-torus
    Ukrainian Mathematical Journal, vol. 66, no. 9 (2014) 1205-1212
    arXiv:1401.2296 | article page in journal | doi: 10.1007/s11253-015-1014-3 | sjr: Q3 | scopus

  15. with Alexandra Antoniouk and Karsten Keller, Kolmogorov-Sinai entropy via separation properties of order-generated σ-algebras
    Discrete and Continuous Dynamical Systems - Series A (DCDS-A), vol. 34, no. 5 (2014) 1793-1809
    arXiv:1304.4450 | doi: 10.3934/dcds.2014.34.1793 | sjr: Q1 | scopus

  16. Homotopy types of right stabilizers and orbits of smooth functions on surfaces
    Ukrainian Mathematical Journal, vol. 64, no. 9 (2012) 1186-1203
    arXiv:1205.4196 | pdf | doi: 10.1007/s11253-013-0721-x | sjr: Q3 | scopus

  17. Local inverses of shift maps along orbits of flows
    Osaka Journal of Mathematics, vol. 48, no. 2 (2011) 415-455
    article page in journal | arXiv:0806.1502 | pdf | sjr: Q3 | scopus

  18. Image of a shift map along the orbits of a flow
    Indiana University Mathematics Journal, vol. 59, no. 5 (2010) 1587-1628
    arXiv:0902.2418 | pdf | article page in journal | sjr: Q1 | scopus

  19. Functions with isolated singularities on surfaces
    In Proceeding of Institue of Mathematics of NAS of Ukraine "Geometry and topology of manifolds", vol. 7, no. 4 (2010) 7-66
    arXiv:0806.4704 | pdf

  20. Deformations of circle-valued Morse functions on surfaces
    Ukrainian Mathematical Journal, vol. 62, no. 10 (2010) 1360-1366
    arXiv:1006.1708 | pdf | doi: 10.1007/s11253-011-0450-y | sjr: Q3 | scopus

  21. Period functions for \(C^0\) and \(C^1\) flows
    Ukrainian Mathematical Journal, vol. 62, no. 7 (2010) 954-967
    arXiv:0910.2995 | pdf | doi: 10.1007/s11253-010-0417-4 | sjr: Q3 | scopus

  22. Kernel of a map of a shift along the orbits of continuous flows
    Ukrainian Mathematical Journal, vol. 62, no. 5 (2010) 651-659
    arXiv:0910.2995 | pdf | doi: 10.1007/s11253-010-0385-8 | sjr: Q3 | scopus

  23. Symmetries of center singularities of plane vector fields
    Nonlinear Oscillations, vol. 13, no. 2 (2010) 177-205
    arXiv:0907.0359 | pdf | doi: 10.1007/s11072-010-0110-4 | sjr: Q4 | scopus

  24. Functions on surfaces and incompressible subsurfaces
    Methods of Functional Analysis and Topology, vol. 16, no. 2 (2010) 167-182
    arXiv:1001.1346 | pdf | article page in journal

  25. Symmetries of degenerate center singularities of plane vector fields
    Nonlinear Oscillations, vol. 12, no. 4 (2009) 507-526
    arXiv:0907.0737 | pdf | doi: 10.1007/s11072-010-0092-2 | sjr: Q4 | scopus

  26. Functions with homogeneous singularities on surfaces
    Reports of NAS of Ukraine, vol. 8, (2009) 20-23
    PDF

  27. Reparametrizations of vector fields and their shift maps
    Proceedings of Intsitute of Mathematics of Ukrainian NAS, vol. 6, no. 2 (2009) 489-498
    arXiv:0907.0354 | pdf

  28. Connected components of partition preserving diffeomorphisms
    Methods of Functional Analysis and Topology, vol. 15, no. 3 (2009) 264-279
    arXiv:0806.0159 | pdf | PDF

  29. $\infty$-jets of diffeomorphisms preserving orbits of vector fields
    Central European Journal of Mathematics, vol. 7, no. 2 (2009) 272-298
    arXiv:0708.0737 | pdf | doi: 10.2478/s11533-009-0010-y

  30. Homotopy dimension of orbits of Morse functions on surfaces
    Travaux Mathematiques, vol. 18, (2008) 39-44
    arXiv:0710.4437 | pdf | PDF

  31. Hamiltonian vector fields of homogeneous polynomials in two variables
    Topological problems and relative questions. Proceedings of Intsitute of Mathematics of Ukrainian NAS, vol. 3, no. 3 (2006) 269-308
    arXiv:0709.2511 | pdf | in Ukrainian

  32. Consecutive shifts along orbits of vector fields
    Proceedings of the Conference "Foliations-2005", (Ploand, Lodz, 2005), World Scientific, Singapore, (2006) 327-340
    arXiv:math/0510625 | pdf

  33. Stabilizers and orbits of smooth functions
    Bulletin des Sciences Mathematiques, vol. 130, (2006) 279-311
    arXiv:math/0411612 | pdf | Translation to russian | doi: 10.1016/j.bulsci.2005.11.001 | sjr: Q2 | scopus

  34. Homotopy types of stabilizers and orbits of Morse functions on surfaces
    Annals of Global Analysis and Geometry, vol. 29, no. 3 (2006) 241-285
    arXiv:math/0310067 | pdf | doi: 10.1007/s10455-005-9012-6 | sjr: Q2 | scopus

  35. Path components of Morse mapping spaces of surfaces
    Commentarii Mathematici Helvetici, vol. 80, (2005) 655-690
    arXiv:math/9910085 | pdf | doi: 10.4171/CMH/30 | sjr: Q1 | scopus

  36. Sections of Lie groups actions and M. Newman theorem
    "Fundamental mathematics today" Proceedings dedicated to the 10th Anniversary of the Independent Moscow University, (2003) 246-258
    PDF | Translation to English arXiv:math/0608387

  37. Smooth shifts along trajectories of flows
    Topology and its Applications, vol. 130, (2003) 183-204
    arXiv:math/0106199 | pdf | doi: 10.1016/S0166-8641(02)00363-2 | sjr: Q3 | scopus

  38. with Mark Pankov and Eugene Polulyah, Representations of compact subsets of Rn
    Topology and its Applications, vol. 119, (2002) 33-39
    article page in journal | PDF | doi: 10.1016/S0166-8641(01)00037-2 | sjr: Q2 | scopus

  39. A new proof of classification theorem on components of Morse map space of surfaces
    Proceedings of International Conference "Low-dimensional topology and combinatorial group theory", Chelyabinsk, August, 1999. Kiev, (2000) 186-198

  40. Classification of m-functions on surfaces
    Ukr. Math. J., vol. 51, no. 8 (1999) 1129-1135
    article page in journal | doi: 10.1007/BF02592517 | sjr: Q4 | scopus

  41. Path-components of Morse mappings space
    Some problems of contemporary mathematics. Proceedings of Intsitute of Mathematics of Ukrainian NAS, vol. 25, (1998) 135-153
    arXiv:math/9906031

  42. Equivalence of m-functions on surfaces
    Some problems of contemporary mathematics. Proceedings of Intsitute of Mathematics of Ukrainian NAS, vol. 25, (1998) 128-134

  43. On J. Whitehead conjecture
    Some problems of contemporary mathematics. Proceedings of Intsitute of Mathematics of Ukrainian NAS, vol. 25, (1998) 118-127

  44. On topological spaces with $\pi_2=0$.
    Ukr. Math. J., vol. 50, no. 8 (1998) 1144-1146
    | doi: 10.1007/BF02513086

Page visits counter: 3